# SDR DL72S991360

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593459
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 620 WAS FOUND CRACKED REMOVAL OF THE CRACK REQUIRED REMOVAL OF APPROX 5 OF THE UPPER FLANGE FROM THE PRODUCTION SPLICE AT RBL 11 INBD TO RBL 6.  REPAIRED PER ERA 333235-14.
